RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 3(375), Pages 219–220 (Mi umn7148)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Homogenization of diffusion processes in tubular domains

M. I. Freidlin

University of Maryland

DOI: https://doi.org/10.4213/rm7148

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:3, 620–622

Bibliographic databases:

MSC: Primary 60J60; Secondary 35B27, 35K57
Presented: S. P. Novikov
Accepted: 16.03.2007

Citation: M. I. Freidlin, “Homogenization of diffusion processes in tubular domains”, Uspekhi Mat. Nauk, 62:3(375) (2007), 219–220; Russian Math. Surveys, 62:3 (2007), 620–622

Citation in format AMSBIB
\Bibitem{Fre07}
\by M.~I.~Freidlin
\paper Homogenization of diffusion processes in tubular domains
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 3(375)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn7148}
\crossref{https://doi.org/10.4213/rm7148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355431}
\zmath{https://zbmath.org/?q=an:1152.60063}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..620F}
\elib{http://elibrary.ru/item.asp?id=25787411}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 3
\pages 620--622
\crossref{https://doi.org/10.1070/RM2007v062n03ABEH004424}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250483500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35648937681}


Linking options:
  • http://mi.mathnet.ru/eng/umn7148
  • https://doi.org/10.4213/rm7148
  • http://mi.mathnet.ru/eng/umn/v62/i3/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:66
    References:26
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019